# SDR 20000614SH012

- Difficulty date: May 9, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N7645U
- Make and model: Boeing 727222
- Aircraft serial: 20039
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302842
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GSO - FLT 263 - SMOKE DETECTOR SYSTEM NR 3 PRESS-TO-TEST CARGO SMOKE LIGHT REMAINS ILLUMINATED.  REPLACED NR 1 AND NR 3 SMOKE DETECTION PUSH-TO-TEST SWITCHES AND NR 3 SMOKE DETECTOR.  (X)
